Calculus of Variations and Geometric Measure Theory

P. Lewintan

On $\alpha$-minimizing hypercones

created by lewintan on 09 Sep 2019
modified on 03 Jun 2020


Published Paper

Inserted: 9 sep 2019
Last Updated: 3 jun 2020

Journal: Rend. Sem. Mat. Univ. Padova
Volume: 143
Pages: 227-246
Year: 2020
Doi: 10.4171/RSMUP/45

ArXiv: 1901.06872 PDF
Links: journal version


In this paper we considerably extend the class of known α-minimizing hypercones using sub-calibration methods. Indeed, the improvement of previous results follows from a careful analysis of special cubic and quartic polynomials.

Keywords: calibrations, foliations, α-minimizing hypercones